# SDR ASAA2023041842981

- Difficulty date: April 18, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 20,604 hours, 6,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL WEB HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND WEB TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1. REMOVED AND REPLACED WEB IAW B737-900ER SRM 51-40-02-0G-0W 1.5 O .050 R .042 L 6.0 D .008.
